# SDR SWAA2022030946798

- Difficulty date: May 9, 2019
- Submitted: March 9, 2022
- Operation: Air carrier
- Aircraft: N438WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29833
- Aircraft time: 55,634 hours, 32,666 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Ext Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INVESTIGATING DEFECT NO N203097; CORROSION WAS FOUND ON EXTERNAL FUSELAGE SKIN BS 989-994 LBL 8.5 AT FASTENER LOCATIONS 4EA(INSIDE BS 986-1006 BETWEEN STR2R-2L AS DOCUMENT ED ON N203097/ SA-M 326 A1234592) / REPAIRED EXTERNAL SKIN; FUSELAGE BS 986-1006 BETWEEN STR 2R-2L IAW ATS ER 19-03109 REV IR DATED 20MAY2019 AND SWA EA 1-753-34885 REV IR DATED 20MAY2019
